# SDR ABXA010791

- Difficulty date: March 15, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,663 hours, 25,234 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAP DOUBLER STRAP AT WS 485.00, FORWARD SPAR, LOWER CRACKED NR 4 ALT.  REMOVED AND REPLACED DOUBLER STRAP IAW DC-8 SRM 51-1-20D, 51-1-24 AND DAC DWG 5803958.
